# SDR AALA202311106652

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A320*
- Aircraft serial: 4966
- Aircraft time: 36,317 hours, 14,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FLOOR PROXIMITY EMERGENCY PATH MARKING LIGHT INOPERATIVE ON SEAT 16 ABC. FOUND BROKEN WIRES ON HARNESS #7260VC6-A FOR ROW 16 ABC. REPAIRED WIRING.
